• Title of article

    The split variational inequality problem and its algorithm iteration

  • Author/Authors

    Yao ، Yonghong - Tianjin Polytechnic University , Zheng ، Xiaoxue - Tianjin Polytechnic University , Leng ، Limin - Tianjin Polytechnic University , Kang ، Shin Min - Gyeongsang National University

  • Pages
    13
  • From page
    2649
  • To page
    2661
  • Abstract
    The split variational inequality problem under a nonlinear transformation has been considered. An iterative algorithm is presented to solve this split problem. Strong convergence results are obtained.
  • Keywords
    Split variational inequality , iterative algorithm , nonlinear transformation.
  • Journal title
    Journal of Nonlinear Science and Applications
  • Serial Year
    2017
  • Journal title
    Journal of Nonlinear Science and Applications
  • Record number

    2476582